MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BIM400 IMPLANT MAGNET; COCHLEAR BAHA ATTRACT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BIM400 IMPLANT MAGNET; COCHLEAR BAHA ATTRACT SYSTEM
Model Number 93550
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the implant magnet was explanted on (b)(6) 2026 due to patient experiencing pain and she stopped using the device.

Brand Name
BIM400 IMPLANT MAGNET
Common Device Name
COCHLEAR BAHA ATTRACT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
mölnlycke, 435 3 3
SW  435 33
MDR Report Key25157183
Report Number6000034-2026-01709
Device Sequence Number9454119
Product Code LXB
UDI-Device Identifier09321502025294
UDI-Public(01)09321502025294(10)107243(17)201215
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/13/2026
Report Date (Section F) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/15/2020
Device Model Number93550
Device Catalogue Number93550
Device Lot Number107243
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date04/20/2026
Event Location Hospital
Date Report to Manufacturer04/20/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexFemale
Date Report Sent to FDA05/13/2026